# SDR NACA20090014

- Difficulty date: October 20, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: N322DL
- Aircraft time: 62,925 hours, 48,019 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Filter
- Condition: Unknown
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUBMER 1 "A" SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED.  NR 2 "A" SYSTEM LOW PRESSURE LIGHT ON/OFF INTERMITTENTLY.  REMOVED NR 1 & 2 SYSTEM CASE DRAIN FILTERS, INSPECTED, NO CONTAMINATION NOTED.  REPLACED WITH NEW FILTERS.  OP & LEAK CHECK GOOD.  PURGED HYDRAULIC RESERVOIR HEAD PRESSURE SYSTEM FROM THE NR 1 & 2 ENGINE TO MANFOLD IN WHEEL WELL.  ALL MOISTURE REMOVED.  SECURED LINE AND SECURED SYSTEM.  LEAK CHECKED LINE, NO LEAKS NOTED.  REF: MM 29-11-41 ALL SYSTEMS OP CHECK NORMAL.
